# SDR VJ9800189

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2436 · DC Regulator
- Part: Voltage Reg
- Part number: 939D2171
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR LIGHT OFF, UNABLE TO START APU INFLIGHT.  REPLACED VOLTAGE REGULATOR.
